Volume 170

Bounds on Faltings’s delta function through covers

Pages 1-43 by Jay Jorgenson, Jürg Kramer | From volume 170-1

The Teichmüller space of pinched negatively curved metrics on a hyperbolic manifold is not contractible

Pages 45-65 by F. Thomas Farrell, Pedro Ontaneda | From volume 170-1

Local rigidity of affine actions of higher rank groups and lattices

Pages 67-122 by David Fisher, Gregory Margulis | From volume 170-1

Minimal co-volume hyperbolic lattices, I: The spherical points of a Kleinian group

Pages 123-161 by Frederick W. Gehring, Gaven J. Martin | From volume 170-1

Singularities of the Prym theta divisor

Pages 163-204 by Sebastian Casalaina-Martin | From volume 170-1

Inverse spectral problem for analytic domains, II: $\mathbb Z_2$-symmetric domains

Pages 205-269 by Steve Zelditch | From volume 170-1

Lie theory for nilpotent $L_\infty$-algebras

Pages 271-301 by Ezra Getzler | From volume 170-1

The Ten Martini Problem

Pages 303-342 by Artur Avila, Svetlana Jitomirskaya | From volume 170-1

The rationality of Stark-Heegner points over genus fields of real quadratic fields

Pages 343-369 by Massimo Bertolini, Henri Darmon | From volume 170-1

Additive approximation for edge-deletion problems

Pages 371-411 by Noga Alon, Asaf Shapira, Benny Sudakov | From volume 170-1

Local connectivity of Julia sets for unicritical polynomials

Pages 413-426 by Jeremy Kahn, Mikhail Lyubich | From volume 170-1

Fitting a $C^m$-smooth function to data, III

Pages 427-441 by Charles Fefferman | From volume 170-1

Exponential growth and an asymptotic formula for the ranks of homotopy groups of a finite 1-connected complex

Pages 443-464 by Yves Felix, Steve Halperin, Jean-Claude Thomas | From volume 170-1

Pólya-Schur master theorems for circular domains and their boundaries

Pages 465-492 by Julius Borcea, Petter Brändén | From volume 170-1

Erratum to “The homotopy type of the matroid Grassmannian”

Pages 493-493 by Daniel K. Biss | From volume 170-1

The index formula for the moduli of $G$-bundles on a curve

Pages 495-527 by Constantin Teleman, Christopher T. Woodward | From volume 170-2

Subharmonic solutions of Hamiltonian equations on tori

Pages 529-560 by Nancy Hingston | From volume 170-2

Cubic structures, equivariant Euler characteristics and lattices of modular forms

Pages 561-608 by Ted Chinburg, Georgios Pappas, Martin J. Taylor | From volume 170-2

Generalizations of Siegel’s and Picard’s theorems

Pages 609-655 by Aaron Levin | From volume 170-2

The Weil-étale topology for number rings

Pages 657-683 by Stephen Lichtenbaum | From volume 170-2

Blowing up Kähler manifolds with constant scalar curvature, II

Pages 685-738 by Claudio Arezzo, Frank Pacard | From volume 170-2

Sum rules and spectral measures of Schrödinger operators with $L^2$ potentials

Pages 739-782 by Rowan Killip, Barry Simon | From volume 170-2

Combinatorial rigidity for unicritical polynomials

Pages 783-797 by Artur Avila, Jeremy Kahn, Mikhail Lyubich, Weixiao Shen | From volume 170-2

On the shape of Bruhat intervals

Pages 799-817 by Anders Björner , Torsten Ekedahl | From volume 170-2

Primes in tuples I

Pages 819-862 by Daniel A. Goldston, János Pintz, Cem Y. Yíldírím | From volume 170-2

The B. and M. Shapiro conjecture in real algebraic geometry and the Bethe ansatz

Pages 863-881 by Evgeny Mukhin, Vitaly Tarasov, Alexander Varchenko | From volume 170-2

The zero locus of an admissible normal function

Pages 883-897 by Patrick Brosnan, Gregory J. Pearlstein | From volume 170-2

Split embedding problems over complete domains

Pages 899-914 by Elad Paran | From volume 170-2

A new approach to universality limits involving orthogonal polynomials

Pages 915-939 by Doron S. Lubinsky | From volume 170-2

A new upper bound for diagonal Ramsey numbers

Pages 941-960 by David Conlon | From volume 170-2

Smooth linearization of commuting circle diffeomorphisms

Pages 961-980 by Bassam Fayad, Kostantin Khanin | From volume 170-2

Moments of the Riemann zeta function

Pages 981-993 by Kannan Soundararajan | From volume 170-2

Complexity classes as mathematical axioms

Pages 995-1002 by Michael H. Freedman | From volume 170-2

Optimality and uniqueness of the Leech lattice among lattices

Pages 1003-1050 by Henry Cohn, Abhinav Kumar | From volume 170-3

Proper affine actions and geodesic flows of hyperbolic surfaces

Pages 1051-1083 by William M. Goldman, François Labourie, Gregory Margulis | From volume 170-3

Moduli of finite flat group schemes, and modularity

Pages 1085-1180 by Mark Kisin | From volume 170-3

Strong cosmic censorship in $T^{3}$-Gowdy spacetimes

Pages 1181-1240 by Hans Ringström | From volume 170-3

On the decomposition of global conformal invariants, I

Pages 1241-1306 by Spyros Alexakis | From volume 170-3

Donaldson-Thomas type invariants via microlocal geometry

Pages 1307-1338 by Kai Behrend | From volume 170-3

Localization of $\mathfrak g$-modules on the affine Grassmannian

Pages 1339-1381 by Edward Frenkel, Dennis Gaitsgory | From volume 170-3

Word maps, conjugacy classes, and a noncommutative Waring-type theorem

Pages 1383-1416 by Aner Shalev | From volume 170-3

The Euler equations as a differential inclusion

Pages 1417-1436 by Camillo De Lellis, László Székelyhidi Jr. | From volume 170-3

Bounds for multiplicities of unitary representations of cohomological type in spaces of cusp forms

Pages 1437-1446 by Frank Calegari, Matthew Emerton | From volume 170-3

Subgroups of direct products of limit groups

Pages 1447-1467 by Martin R. Bridson, James Howie, Charles F. Miller III, Hamish Short | From volume 170-3

A rigid irregular connection on the projective line

Pages 1469-1512 by Edward Frenkel, Benedict Gross | From volume 170-3